# SDR SWAA091691

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 23,322 hours, 13,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EGRESS LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
